Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentiable monotone maps on manifolds


Author: P. T. Church
Journal: Trans. Amer. Math. Soc. 128 (1967), 185-205
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0242172-3
MathSciNet review: 0242172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. G. Begle, The Vietoris mapping theorem for bicompact spaces, Ann. of Math. 51 (1950), 534-543. MR 0035015 (11:677b)
  • [2] M. Brown, ``A mapping theorem for untriangulated manifolds'' in Topology of 3-manifolds, edited by M. K. Fort, Jr., Prentice-Hall, Englewood Cliffs, N. J., 1962, 92-94. MR 0158374 (28:1599)
  • [3] -, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [4] -, ``Locally flat embeddings of topological manifolds'' in Topology of 3-manifolds, edited by M. K. Fort, Jr., Prentice-Hall, Englewood Cliffs, N. J., 1962, 83-91. MR 0158373 (28:1598)
  • [5] S. S. Cairns, Homeomorphisms between topological manifolds and analytic manifolds, Ann. of Math. 41 (1940), 796-808. MR 0002538 (2:71e)
  • [6] P. T. Church, Differentiable maps with non-negative Jacobian, J. Math. Mech. 16 (1966), 703-708. MR 0205263 (34:5096)
  • [7] -, Differentiable open maps on manifolds, Trans. Amer. Math. Soc. 109 (1963), 87-100. MR 0154296 (27:4245)
  • [8] -, Factorization of differentiable maps with branch set dimension at most $ n - 3$, Trans. Amer. Math. Soc. 115 (1965), 370-387. MR 0195101 (33:3306)
  • [9] -, On points of Jacobian rank k. II, Proc. Amer. Math. Soc. 16 (1965), 1035-1038. MR 0182017 (31:6241)
  • [10] P. T. Church and E. Hemmingsen, Light open maps on n-manifolds. II, Duke Math. J. 28 (1961), 607-624. MR 0133121 (24:A2955)
  • [11] P. H. Doyle and J. G. Hocking, A decomposition theorem for n-dimensional manifolds, Proc. Amer. Math. Soc. 13 (1962), 469-471. MR 0141101 (25:4514)
  • [12] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [13] P. J. Hilton, An introduction to homotopy theory, Cambridge Univ. Press, Cambridge, 1953. MR 0056289 (15:52c)
  • [14] H. Hopf, Über den Defekt stetiger Abbildungen von Mannigfaltigkeiten, Rend. Mat. e Appl. (5) 21 (1962), 273-285. MR 0149486 (26:6973)
  • [15] S. T. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [16] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton. N. J., 1941. MR 0006493 (3:312b)
  • [17] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Interscience, New York, 1963. MR 0152974 (27:2945)
  • [18] K. W. Kwun and F. Raymond, Almost acyclic maps of manifolds, Amer. J. Math. 86 (1964), 638-649. MR 0184239 (32:1712)
  • [19] S. MacLane, Homology, Academic Press, New York, 1963. MR 0156879 (28:122)
  • [20] J. Milnor, Lectures on the h-cobordism theorem, Princeton Univ. Press, Princeton, N. J., 1965. MR 0190942 (32:8352)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0242172-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society